# SDR SWI2023F00430

- Difficulty date: July 23, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Worn
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP - INBD AND OTBD CANOE FAIRINGS HAVE WORN INNER SKIN TO BASE METAL     (C-CHECK RO 10/4/2023)    BLENDED AND FOUND OUT OF LIMITS AND REPAIRED REF-CRJ700 SRM 51-12-00-001-001 A01 AND REO 670-57-52-538, REV --, DATED ON 2023-08-22. 51-900-1002-SKY COMPLIED WITH ALL STEPS. SEE CONTINUATION CARD FOR DETAILS
